# SDR UALA2012040902178

- Difficulty date: April 6, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 59,267 hours, 22,337 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Amu
- Part number: AMU2790CB04
- Part serial: 42
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN CAN HEAR FIRST OFFICER LOUD AND CLEAR WITH ALL SWITCHES OFF.  BLEED OVER ONLY OCCURS WHEN FIRST OFFICER TRANSMITS ON VHF 2.  BLEED OVER ONLY OCCURS ON MINITEL, NOT SPEAKER.  REPLACED AUDIO MGMT UNIT AND TASK.
